BIROn - Birkbeck Institutional Research Online

Complete axiomatizations for XPath fragments

ten Cate, B. and Litak, T. and Marx, M. (2010) Complete axiomatizations for XPath fragments. Journal of Applied Logic 8 (2), pp. 153-172. ISSN 1570-8683.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jal.2009.09.002

Abstract

We provide complete axiomatizations for several fragments of Core XPath, the navigational core of XPath 10 introduced by Gottlob. Koch and Pichler A complete axiomatization for a given fragment is a set of equivalences from which every other valid equivalence is derivable; equivalences can be thought of as (undirected) rewrite rules. Specifically, we axiomatize single axis fragments of Core XPath as well as full Core XPath Our completeness proofs use results and techniques from modal logic.

Item Type: Article
Keyword(s) / Subject(s): XML, XPath, query rewriting, axiomatization, modal logic
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Computer Science and Information Systems
Depositing User: Administrator
Date Deposited: 14 Jun 2011 08:14
Last Modified: 17 Apr 2013 12:20
URI: http://eprints.bbk.ac.uk/id/eprint/3429

Archive Staff Only (login required)

Edit/View Item Edit/View Item